# SDR SIMA20121222004

- Difficulty date: December 22, 2012
- Submitted: December 24, 2012
- Operation: Air carrier
- Aircraft: N546FF
- Make and model: Cndair CL6002C10
- Aircraft serial: 10326
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

MULTIPLE CAUTION MSG ON APPROACH, EMERGENCY DECLARED PERFORMED OPERATIONAL CHECK OF MULTIPLE SYSTEMS AND NO DISCREPANCY WERE FOUND.
